# SDR FDEA202210072508

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,525 hours, 21,719 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE R1 DOOR INOP.    RELAMPED-NO HELP.   REMOVED AND REPLACED POWER SUPPLY NO JOY.   IN REF.  TO AMM 33-51-01-4  REMAINS ON MEL  FACT 07OCT22 08:47   ANC U   REPAIRED BROKEN WIRE B370-17-20 IN REF TO SWPM  20-10-03. EMERGENCY LIGHTS OP TEST GOOD.
